# SDR CALA2025071806713

- Difficulty date: July 14, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 113,964 hours, 26,532 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fairing
- Part number: UL34007
- Condition: Cracked
- Location: Nr 2 Eng Spinner
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DUE TO VIBRATION TRENDS ON THE NR 2 ENGINE.  WHILE PERFORMING INSPECTION OF INLET & FAN BLADES FOUND SPINNER FAIRING CRACKED. R & R SPINNER FAIRING PER AMM TASK. 72-35-01-404-010-R04 PERFORMED FIM TASK ON NR 2 ENG BVCU 75-32-00/101 (FIG 103), NO FAULTS NOTED. ALSO TPU FIM TASK 75-32-00/101 (FIG 104) FAULT CODE 40 NOTED. PERFORMED BLADE TIP MINICLEARANCE EXAMINATION IAW AMM 72-31-13. BLADE CLEARANCE WITHIN LIMITS. PERFORMED FIM TASK 71-05 FAULT TREE 808 BLOCKS 1 THRU 4. NO DEFECTS OR FAULTS NOTED. R & R NR 2 SCAVENGE & PRESSURE FILTERS IAW AMM 79-21-07 & 79-21-08.   PERFORMED LEAK CHECK OF OIL FILTERS & CHIP DETECTORS. NO LEAKS NOTED.  PERFORMED TEST 6 VIBRATION SURVEY. TEST WITHIN LIMITS. A/C OK FOR SERVICE.
